# SDR FDEA200812065098

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND RT STAB UPPER EXTERNAL REPAIR LOCATED AT APPROX SS 180,  6 INCHES FWD OF AFT EDGE.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  FOUND REPAIR DOES NOT COMPLY WITH CURRENTS SRM REPAIR.  REMOVED PREVIOUS REPAIR, LAID OUT TWO ADDITIONAL ROWS OF FASTENERS ON INBD SIDE OF DAMAGE CUTOUT.  FABRICATED NEW REPAIR DOUBLER, TREATED, PRIMED AND INSTALLED, REF SRM 55-10-3/FIGURE 3, AND FED EX EA 7-5510-118314.  THIS IS CLASSIFIED AS A MAJOR REPAIR.  THIS IS A CATEGORY "C" REPAIR.
